# SDR SWAA2022021764781

- Difficulty date: January 27, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 44,180 hours, 22,677 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242AF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF DELAMINATED AT AFT O/B CORNER / [01] REMOVED THE DELAMINATION FACESHEET PLIES AND PREPARED AREA TO APPLY THE REPAIR PLIES. REF B737-700 SRM 53-00-50-2R-9 PARAGRAPH 3 AND SRM 53-00-50-2R-0 PARAGRAPH 5.;[02] VERIFIED STEP 1;[03] APPLIED THE FABRIC REPAIR PLIES AT FLOOR PANEL 242AF. REF B737-700 SRM 53-00-50-2R-9 PARAGRAPH 3 AND SRM 53-00-50-2R-0 PARAGRAPH 5.;[04] VERIFIED STEP 3
